# SDR AWXA200200962

- Difficulty date: September 24, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 51,678 hours, 27,640 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 654656923
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK TWO SHEARS TIES WERE FOUND BUCKLED AT BS 1040, BETWEEN STR 12 - 14 LT.  MAINTENANCE REMOVED THE DAMAGED SHEAR TIES AT BS 1040, BETWEEN STR 12 - 14 LT. FABRICATED 2 EACH REPLACEMENT SHEAR TIES, AND INSTALLED REPAIR PARTS.
